Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Branched and folded parametrizations of the sphere


Author: George K. Francis
Journal: Bull. Amer. Math. Soc. 80 (1974), 72-76
MSC (1970): Primary 30A48, 57D45; Secondary 53A05, 55A10, 58C25
MathSciNet review: 0350753
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A48, 57D45, 53A05, 55A10, 58C25

Retrieve articles in all journals with MSC (1970): 30A48, 57D45, 53A05, 55A10, 58C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13357-4